Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a Rogers-Ramanujan type identity from crystal base theory


Authors: Jehanne Dousse and Jeremy Lovejoy
Journal: Proc. Amer. Math. Soc. 146 (2018), 55-67
MSC (2010): Primary 05A17, 11P81, 11P84
DOI: https://doi.org/10.1090/proc/13694
Published electronically: July 27, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We refine and generalise a Rogers-Ramanujan type partition identity arising from crystal base theory. Our proof uses the variant of the method of weighted words recently introduced by the first author.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 05A17, 11P81, 11P84

Retrieve articles in all journals with MSC (2010): 05A17, 11P81, 11P84


Additional Information

Jehanne Dousse
Affiliation: Institut für Mathematik, Universität Zürich, Winterthurerstrasse 190, 8057 Zürich, Switzerland
Email: jehanne.dousse@math.uzh.ch

Jeremy Lovejoy
Affiliation: CNRS, Université Denis Diderot – Paris 7, Case 7014, 75205 Paris Cedex 13, France
Email: lovejoy@math.cnrs.fr

DOI: https://doi.org/10.1090/proc/13694
Received by editor(s): December 21, 2016
Received by editor(s) in revised form: February 9, 2017, February 13, 2017, and February 14, 2017
Published electronically: July 27, 2017
Additional Notes: The first author was supported by the Forschungskredit of the University of Zurich, grant No. FK-16-098
The authors thank the University of Zurich and the French-Swiss collaboration project No. 2015-09 for funding research visits during which this research was conducted
Communicated by: Ken Ono
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society